Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
139 kg165 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 139 kg and is 165 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

139 kg165 cm
BMI = kg/m²
2.Easy
50 kg182 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 50 kg and is 182 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

50 kg182 cm
BMI = kg/m²
3.Medium
E3 / 4+V3 / 5+M? / 6GCS 9?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 9, with E3 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 9E3V3
M =
4.Medium
11161SBPDBPmmHgHR 129/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 129/min and a blood pressure of 111/61 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 129/minBP 111/61 mmHg
SI =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 12/min, SpO₂ 86% on supplemental oxygen, blood pressure 118/70 mmHg, pulse 132/min, unresponsive, temperature 35.2 °C. Which clinical risk group does the patient fall into? Click it.

RR 12SpO₂ 86%O₂SBP 118HR 132UT 35.2 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
84?SBPDBPmmHgMAP = 60

Practice exercise (made-up values, not clinical guidance). The team aims for a mean arterial pressure of at least 60 mmHg. A patient’s systolic pressure is 84 mmHg. Using MAP = (SBP + 2·DBP)/3, what is the lowest diastolic pressure DBP that still gives a MAP of 60 mmHg?

MAP 60 mmHgSBP 84 mmHg
DBP = mmHg

Answer key

  1. 1. BMI = 51.1 kg/m²
  2. 2. BMI = 15.1 kg/m²
  3. 3. M = 3
  4. 4. SI = 1.16
  5. 5. high
  6. 6. DBP = 48 mmHg

Full step-by-step solutions: practise this topic on examproblems.com.